Cross Reference Up

Ausloos, M, Cerqueti, R and Lupi, C (2017). Long-range properties and data validity for hydrogeological time series: The case of the Paglia river. Physica A: Statistical Mechanics and its Applications 470, pp. 39-50.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Burgos, A and Santos, A (2021). The Newcomb–Benford law: Do physicists use more frequently the key 1 than the key 9?. Preprint arXiv:2101.12068 [physics.pop-ph]; last accessed February 15, 2021. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Cerqueti, R and Maggi, M (2021). Data validity and statistical conformity with Benford’s Law. Chaos, Solitons & Fractals 144, p. 110740 . DOI:10.1016/j.chaos.2021.110740. View Complete Reference Online information Works that this work references Works that reference this work
Herteliu, C, Jianu, I, Dragan, IM, Apostu, S and Luchian, I (2021). Testing Benford’s Laws (non)conformity within disclosed companies’ financial statements among hospitality industry in Romania. Physica A: Statistical Mechanics and its Applications 582, p. 126221. DOI:10.1016/j.physa.2021.126221. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Ileanu, B-V, Ausloos, M, Herteliu, C and Cristescu, MP (2019). Intriguing behavior when testing the impact of quotation marks usage in Google search results. Quality & Quantity 53(5), pp. 2507-2519. DOI:10.1007/s11135-018-0771-0. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Lee, K-B, Han, S and Jeong, Y (2020). COVID-19, flattening the curve, and Benford’s law. Physica A: Statistical Mechanics and its Applications 559, 125090. DOI:10.1016/j.physa.2020.125090. View Complete Reference Online information Works that this work references Works that reference this work
Riccioni, J and Cerqueti, R (2018). Regular paths in financial markets: Investigating the Benford’s law. Chaos, Solitons and Fractals 107, pp. 186-194. DOI:10.1016/j.chaos.2018.01.008. View Complete Reference Online information Works that this work references Works that reference this work